# SDR UALA2010080202762

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 74,906 hours, 12,110 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Bulk Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR LOWER FWD CORNER HAS (2) DENTS.  (1) DENT IS 0.5 INCH BY 0.25" DEEP AND THE OTHER 1.0 INCH BY 0.O50 INCH.  BOTH DENTS ARE 2 INCHES FROM DOOR EDGE AT LOWER FWD CORNER. CUT-OUT DAMAGED AREA AND FABRICATED A REPAIR FILLER AND DOUBLER AND INSTALLED IAW EA PD67-52-006 AND UAL EVA 73994 ON NON ROUTINE 2192N00026. INSP IAW EVA 73994 085625.
